# SDR COMA0860101

- Difficulty date: January 27, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 28,299 hours, 24,654 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02351H3156
- Condition: Cracked
- Location: Cockpit
- Part time: 12,220 hours, 10,038 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5483 - LEFT COCKPIT SIDE WINDOW SHATTERED, FOLLOWED QRH, LANDED CVG WITHOUT INCIDENT.  REPLACED LEFT COCKPIT SIDE WINDOW.  NO FURTHER DEFECTS.
